# SDR 2017FA0000540

- Difficulty date: August 7, 2017
- Submitted: November 2, 2017
- Operation: General aviation
- Aircraft: N26FN
- Make and model: Lear 36LEAR
- Aircraft serial: 011
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 23801141
- Part serial: 1044
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING OF A HYDRAULIC FAILURE, IT WAS DISCOVERED THAT THE LEFT HAND INBOARD BRAKE FUSE HAD FAILED, ALLOWING FLUID TO LEAK OUT OF THE BRAKE LINE.  SUSPECT AN INTERNAL FAILURE.  FUSES ARE CHECKED EVERY 1200 HOURS DURING PHASE INSPECTION.
